Access count of this item: 55

Files in This Item:
File Description SizeFormat 
0236-6.pdf419.79 kBAdobe PDFView/Open
Title: A Formal Semantics for Algorithmic Linguages Based on the Scott's Logic (アルゴリズムにおける証明論)
Authors: MUKAI, KUNIAKI
SEKIMOTO, SHOJI
SUDO, MASARU
Author's alias: 向井, 国昭
関本, 彰次
首藤, 勝
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 38
End page: 45
URI: http://hdl.handle.net/2433/105507
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.